# SDR DALA1021033210

- Difficulty date: September 2, 2010
- Submitted: October 12, 2010
- Operation: Air carrier
- Aircraft: N310NW
- Make and model: Airbus A320-211
- Aircraft serial: 121
- Aircraft time: 61,553 hours, 27,268 cycles
- Engine: Ge CFM565A
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD CARGO FLOORBOARDS DAMAGED BEYOND SRM LIMITS.  R & R CARGO FLOORBOARDS 131AE AND 131EG IAW AMM 53-22-14.
